# SDR IPXA2023100410733

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,644 hours, 21,286 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: UNKNOWN
- Part serial: NA
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ATB ON CLIMB OUT RT ENGINE HAD SOME SURGING WITH HIGHER GET THAN LEFT ENGINE.  IN CRUISE, SETTLED DOWN NORMAL.  DISPATCH INSTRUCTED US TO PERFORM AN AIR TURN BACK. (OR FLUCTUATIONS) REF.LINE ITEMS 9 AND 13. TECH RECOMMENDS R&R OF RT ENG BLEED VALVES AND SOLENOIDS. R&R COMPLETE AND OPS/LEAK CHECK OK PER AMM 71-00-00. POWER PLANT TEST #3. A/C OK FOR CONT. SERVICE
